# SDR HEEA968041

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Atc Xpondr
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INOPERATIVE FROM STOCK. REPLACED DEFECTIVE Q415 TRANSISTOR.  REPAIRED PROBLEM.  INSPECTED AND BENCH CHECK GOOD.
